MathSciNet Relay Station
MathSciNet bibliographic data
MR1695038 (2001b:42007) 42A50 (42A20 42C10)
Thiele, Christoph The quartile operator and pointwise convergence of Walsh series. Trans. Amer. Math. Soc. 352 (2000), no. 12, 5745–5766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement